# SDR HALA9628

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: S4913801GF06614
- Condition: Broken
- Location: Nr 1 Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - OVERNIGHT CHECK, FOUND NR 1 RIGHT SLAT NOT FULLY EXTENDED, FOUND DEFECTIVE CABLE, NR 2 RIGHT SLAT DAMAGED INBOARD END AND RIGHT WING L/E CAP DAMAGED OUTBOARD OF NR 3 SLAT TRACK.  REPAIRED WING L/E CAP AND NR 2 SLAT, REPLACED SLAT CARRIAGE ASSY AND NR 1 SLAT CABLES PER MM 27-80-02.  OPERATIONAL CHECK OK.  (M)
